Alert archive / Utah / Special Weather Statements in 2016

Special Weather Statement, NWS Salt Lake City, UT

September 13, 2016Utah County, Utah

NWS Salt Lake City, UT issued this special weather statement at Sep 13, 2016, 7:21 PM MDT for Utah County, Utah. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2016, 7:21 PM MDT (01:21 UTC)
Expired
Sep 13, 2016, 7:45 PM MDT
In force
24 min
Issued by
NWS Salt Lake City, UT

County Utah County, UT

The radar

The Salt Lake City radar (KMTX), 154 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 1.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2016-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2016-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
2738 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

266 
WWUS85 KSLC 140121
SPSSLC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
721 PM MDT TUE SEP 13 2016
 
UTZ003-004-015-140145-
WEST CENTRAL UTAH UT-SOUTHERN WASATCH FRONT UT-
SALT LAKE AND TOOELE VALLEYS UT-
721 PM MDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UTAH...SOUTHEASTERN
TOOELE AND NORTHEASTERN JUAB COUNTIES UNTIL 745 PM MDT...

AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF ELBERTA...OR 13 MILES
NORTHWEST OF NEPHI...MOVING NORTH AT 50 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
EAGLE MOUNTAIN...ELBERTA...GENOLA...GOSHEN...EUREKA AND JERICHO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

IF ON OR NEAR UTAH LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3970 11190 3974 11218 4026 11214 4023 11180
TIME...MOT...LOC 0120Z 187DEG 42KT 3982 11205 

$$

CRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this special weather statement went out at Sep 13, 4:36 PM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Sep 13, 4:36 PM MDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
436 PM MDT TUE SEP 13 2016

.SYNOPSIS...An upper low continues to settle into Nevada
increasing southerly flow aloft. This low will lift northeast
tonight through Wednesday turning flow westerly and cooling
temperatures below seasonal norms across the area.

&&

.SHORT TERM (Through 12z Thursday)...A positively tilted trough
continues to extend from the northern Rockies southwest across the
western Great Basin, with center of the upper level circulation
spinning over extreme western Nevada. Downstream of this trough an
increasingly strong southerly flow aloft continues to develop
across the area as the eastern periphery jet settles overhead.
Deeper moisture has been pulled north within this flow, with
modest PWAT up to .70 inches over eastern Utah. The attendant cold
front of the parent system remains largely stalled across
northwestern Utah, sitting roughly on line from Salt Lake City
southwest through Dugway. Gusty southerly winds remain in place
across the western valleys south of this front with portions of
west central and southwestern Utah realizing the wind advisory in
place.

Increasingly diffluent flow aloft coupled with the aforementioned
jet has created a broad area of ascent over the area today, aiding
to trigger the modestly unstable/moist airmass over central and
eastern Utah. Have noted some organization to convection since
late morning, but expansive nature of development and advection of
a drier low level airmass moving in from the southwest has limited
severe thunderstorm formation. The one missing link today seems
to be the lack of sufficient low level moisture as dewpoints
largely have remained in the 30s and 40s. This said, numerous
showers and storms continue to lift north out of central Utah, and
expect scattered showers and storms to move north along the
Wasatch Front this evening into the overnight hours.

The core of the closed system will lift NE across the UT/ID/NV
triple point tomorrow morning then into eastern ID by this time
tomorrow allowing a much cooler and more stable airmass to spread
across the area. Do expect isolated to widely scattered shower
activity to rotate around the southern periphery of the low over
northern Utah tomorrow, but as a whole precip trends will be on
the downswing after tonight. Temps as a whole will run some 10
degrees below climo, and will likely be the most notable change to
sensible weather in 24 hours time.

.LONG TERM (After 12Z Thursday)...A shortwave trough axis will slide
through northern Utah and southwest Wyoming early Thursday as the
parent closed low lifts northeastward, representing a final shot of
cold air with the system for the northern half of our forecast area.
Despite general synoptic subsidence, some lingering instability
should support a few rain/snow showers for northeast Utah and
southwest Wyoming Thursday morning. Snow levels could be as low as
9,000ft, but with limited moisture only a few flurries or graupel
showers are expected.

With clearing skies Thursday night for much of the forecast area, a
colder air mass in the wake of the departing low, and calming winds,
expecting a cool fall night for most locations. Valleys of northern
Utah could see frosty conditions, with lows in the Cache valley
potentially approaching the 28 degree hard freeze threshold.

Generally benign northwest flow aloft will persist from Friday into
the weekend. Temperatures should climb back to around normal for
this time of year, with warm days and crisp nights. Models suggest
an outside chance of showers in the Uintas continuing through
Saturday before weak ridging finally shuts off any lingering
activity.

&&

.AVIATION...Shallow northwest winds will persist at the Salt
Lake terminal through late afternoon, while south winds continue
several thousand feet above the surface. Vicinity showers and
isolated thunderstorms are expected to move into the area by the
late afternoon and last through the evening, which should cause the
south winds aloft to mix down to the surface. Otherwise, VFR
conditions will continue.

&&

.FIRE WEATHER...An upper level low currently spinning over Nevada
will continue to drive gusty south winds across portions of
western Utah, but a stalled front over northwestern Utah will not
lift as far north as previously forecast so lighter winds and
higher RH will be maintained today. With this, we continue to have
a Red Flag warning through this evening across west central and
southwestern Utah with borderline Rh, but we have cancelled the
Red Flag for the northwestern portions of the district
(specifically FWZ478).

Moisture getting pulled north ahead of the low will continue to
produce scattered showers and storms capable of wetting rains
across central and eastern Utah today, then northern Utah tonight.
Gusty outflow winds remain possible with passage of any storm
across those areas. The storm system over Nevada is forecast to
lift through eastern Idaho Wednesday afternoon spreading a cooler
airmass across Utah and keeping a chance of showers going over the
north.

&&

.SLC Watches/Warnings/Advisories...
UT...Red Flag Warning until midnight MDT tonight for UTZ492-495-497.

     Wind Advisory until 10 PM MDT this evening for UTZ015-016.

WY...None.
&&

Merrill/Van Cleave

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Sep 13, 5:17 AM MDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
517 AM MDT TUE SEP 13 2016

UTZ001>016-019>021-517-518-WYZ021-141230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
517 AM MDT TUE SEP 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS AND LOW HUMIDITY WILL BRING HAZARDOUS FIRE WEATHER
CONDITIONS TO THE WESTERN OUTLOOK AREA TODAY. WINDS WILL BECOME
STRONG ENOUGH ACROSS THE WESTERN VALLEYS TO IMPACT TRAVEL WITH
STRONG CROSSWINDS AND REDUCED VISIBILITIES IN BLOWING DUST.

STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN OUTLOOK AREA
THIS AFTERNOON AND EVENING. THESE COULD PRODUCE VERY STRONG
OUTFLOW WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COOLER AIR WILL SPREAD INTO THE OUTLOOK AREA ON WEDNESDAY. A
WARMING TREND IS EXPECTED FOR THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Sep 13, 5:42 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
542 PM MDT TUE SEP 13 2016

UTZ002-003-005-008-140015-
WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
SALT LAKE AND TOOELE VALLEYS UT-NORTHERN WASATCH FRONT UT-
542 PM MDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBER...NORTHWESTERN
UTAH...DAVIS...EAST CENTRAL TOOELE AND SALT LAKE COUNTIES UNTIL 615
PM MDT...

AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANSBURY PARK...OR 11 MILES WEST OF WEST
VALLEY CITY...MOVING NORTH AT 55 MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...SANDY...LAYTON...MURRAY...
BOUNTIFUL...TOOELE...FARMINGTON...WEST JORDAN...TAYLORSVILLE...
SOUTH JORDAN...LEHI...DRAPER...RIVERTON...ROY...COTTONWOOD HEIGHTS...
CLEARFIELD...MIDVALE...KAYSVILLE AND HOLLADAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 4107 11190 4084 11184 4083 11186 4082 11184
      4047 11183 4045 11186 4048 11188 4041 11198
      4045 11205 4042 11210 4044 11237 4116 11241
      4116 11190
TIME...MOT...LOC 2342Z 178DEG 46KT 4069 11222

CRK
Special weather statement, Sep 13, 6:08 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
608 PM MDT TUE SEP 13 2016

UTZ002-003-005-140100-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
SALT LAKE AND TOOELE VALLEYS UT-NORTHERN WASATCH FRONT UT-
608 PM MDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBER...DAVIS...
NORTHWESTERN SALT LAKE AND SOUTHEASTERN BOX ELDER COUNTIES UNTIL 700
PM MDT...

AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MAGNA...OR 9 MILES NORTHWEST OF WEST VALLEY
CITY...MOVING NORTH AT 35 MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

THESE STORMS PRODUCED A WIND GUST TO 57 MPH ALONG THE BACCUS HIGHWAY.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...OGDEN...LAYTON...MURRAY...
BOUNTIFUL...FARMINGTON...TAYLORSVILLE...ROY...CLEARFIELD...
KAYSVILLE...HOLLADAY...SYRACUSE...SOUTH SALT LAKE...CLINTON...
NORTH OGDEN...SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE AND WOODS CROSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

IF ON OR NEAR THE GREAT SALT LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4119 11193 4113 11188 4107 11190 4088 11182
      4083 11186 4081 11182 4080 11184 4067 11178
      4067 11213 4076 11225 4092 11237 4134 11240
      4134 11194
TIME...MOT...LOC 0007Z 179DEG 29KT 4080 11212

CRK
Special weather statement, Sep 13, 6:27 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
627 PM MDT TUE SEP 13 2016

UTZ005-140115-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
627 PM MDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TOOELE COUNTY UNTIL 715
PM MDT...

AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUGWAY...MOVING NORTH AT 40 MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
DUGWAY AND DELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 4094 11263 4076 11260 4075 11265 4064 11258
      4053 11257 4040 11250 4036 11251 4035 11255
      4029 11252 4015 11254 4018 11303 4089 11309
TIME...MOT...LOC 0027Z 183DEG 40KT 4032 11277

CRK
Special weather statement, Sep 13, 6:35 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
635 PM MDT TUE SEP 13 2016

UTZ015-517-140115-
WEST CENTRAL UTAH UT-CENTRAL AND SOUTHWEST MOUNTAINS UT-
635 PM MDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JUAB AND NORTHEASTERN
MILLARD COUNTIES UNTIL 715 PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DELTA...MOVING NORTH AT 45 MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

THESE STORMS HAVE A HISTORY OF PRODUCING WINDS IN EXCESS OF 50 MPH.

LOCATIONS IMPACTED INCLUDE...
DELTA...HINCKLEY...OAK CITY...LEAMINGTON...LYNNDYL...SUTHERLAND...
LITTLE SAHARA STATE PARK...GREENWOOD...ABRAHAM...
SUGARVILLE AND MCCORNICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 3988 11232 3993 11219 3955 11219 3953 11223
      3944 11225 3940 11229 3935 11228 3933 11235
      3926 11230 3921 11220 3911 11220 3910 11272
      3990 11292
TIME...MOT...LOC 0034Z 184DEG 46KT 3933 11258

CRK
Special weather statement, Sep 13, 7:10 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
710 PM MDT TUE SEP 13 2016

UTZ003-005-140200-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
SALT LAKE AND TOOELE VALLEYS UT-
710 PM MDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOELE AND SOUTH
CENTRAL BOX ELDER COUNTIES UNTIL 800 PM MDT...

AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELLE...OR 22 MILES NORTHWEST OF
GRANTSVILLE...MOVING NORTH AT 45 MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.  THESE STORMS HAVE A
HISTORY OF PRODUCING WIND GUSTS IN EXCESS OF 50 MPH.

THIS ADVISORY INCLUDES INTERSTATE 80 FROM CLIVE TO DELLE.

LOCATIONS IMPACTED INCLUDE...
DELLE...CLIVE...HAT ISLAND AND LAKESIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

IF ON OR NEAR THE GREAT SALT LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4127 11244 4076 11265 4064 11258 4056 11257
      4054 11310 4129 11314
TIME...MOT...LOC 0108Z 184DEG 39KT 4073 11285

CRK
Special weather statement, Sep 13, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
721 PM MDT TUE SEP 13 2016

UTZ003-004-015-140145-
WEST CENTRAL UTAH UT-SOUTHERN WASATCH FRONT UT-
SALT LAKE AND TOOELE VALLEYS UT-
721 PM MDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UTAH...SOUTHEASTERN
TOOELE AND NORTHEASTERN JUAB COUNTIES UNTIL 745 PM MDT...

AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF ELBERTA...OR 13 MILES
NORTHWEST OF NEPHI...MOVING NORTH AT 50 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
EAGLE MOUNTAIN...ELBERTA...GENOLA...GOSHEN...EUREKA AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

IF ON OR NEAR UTAH LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3970 11190 3974 11218 4026 11214 4023 11180
TIME...MOT...LOC 0120Z 187DEG 42KT 3982 11205

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 6:08 PM MDTSpecial Weather StatementSLCDavis52 min
Sep 13, 6:27 PM MDTSpecial Weather StatementSLCTooele48 min
Sep 13, 6:35 PM MDTSpecial Weather StatementSLCJuab40 min
Sep 13, 7:10 PM MDTSpecial Weather StatementSLCDavis50 min
Sep 14, 2:16 PM MDTSpecial Weather StatementSLCCache44 min
Sep 14, 5:53 PM MDTSpecial Weather StatementSLCCache37 min

Nearby

Special Weather Statements in Utah, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.